# SDR B3OR200000009

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N4059W
- Make and model: Snias AS350B2
- Aircraft serial: 2933
- Aircraft time: 1,240 hours, 2,562 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: CN6MEGR
- Condition: Binding
- Location: Rod End
- Part time: 1,240 hours, 2,562 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT LIFTED AIRCRAFT INTO A HOVER AND FELT SOME BINDING IN THE FORE AND AFT DIRECTION OF HIS CYCLIC CONTROL. AFTER SHUTDOWN, MAINTENANCE PERSONNEL INSPECTED CONTROL SYSTEM. BINDING WAS DUPLICATED AFTER DISCONNECTING SERVO INPUTS. INVESTIGATION REVEALED A FROZEN BEARING IN THE LOWER ROD END OF THE PITCH SERVO ACTUATOR INPUT ROD. REPLACEMENT OF THIS BEARING ENDED THE BINDING AS VERIFIED BY TEST RUN.
